# SDR AWXA200300168

- Difficulty date: January 27, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5300
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND LOWER FLANGE UPPER TEE CAP OF AFT GALLEY DECK PLATE BS 1681 - 1720, LBL 51 TO RBL 51. MAINTENANCE REMOVED AFT GALLEY SHEAR PLATE BS 1681 - 1720, LBL 51 TO RBL 51; FABRICATED A NEW REPLACEMENT AFT GALLEY SHEAR PLATE; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, PG. 3-4, 11-12.
